Advertisement

Results in Mathematics

, Volume 36, Issue 1–2, pp 26–33 | Cite as

Smooth points of the unit ball of the space \({\cal P}(^{2}l_{1}^{2})\)

  • Yun Sung Choi
  • Sung Guen Kim
Article

Abstract

We characterize smooth points of the unit ball of \({\cal P}(^{2}l_{1}^{2})\) for the real Banach space l1 2, and examine into them for the complex Banach space l1 2. We apply them to find smooth points of the unit ball of \({\cal P}(^{2}l_{1})\).

1991 Mathematics subject classification

46B20 46E15 

Key Words

Polynomial Smooth Point 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    S.B. Chae, Holomorphy and Calculus in Normed Spaces (Marcel Dekker. 1985).Google Scholar
  2. [2]
    Y.S. Choi, H. Ki and S.G. Kim, ‘Extreme polynomials and multilinear forms on l1’ (preprint).Google Scholar
  3. [3]
    S. Dineen, ‘Monomial expansions in infinite dimensional holomorphy’ in Advances in the Theory of Fréchet Spaces, Istanbul 1988 (Kluwer Academic. 1989), pp. 155-171.Google Scholar
  4. [4]
    R. Ryan, ‘Holomorphic mappings on l1’ Trans. Amer. Math. Soc.} 302 (2)} (1987), 797–811.MathSciNetGoogle Scholar
  5. [5]

Copyright information

© Birkh/:auser Verlag, Basel 1999

Authors and Affiliations

  1. 1.Department of Mathematics PohangUniversity of Science and TechnologyPohangKorea

Personalised recommendations